On graphs associated to topological spaces

Haval Mohammed Salih


Let 𝑋 be a set and (𝑋,𝑇) be a topological space. A new type of graph on 𝑃(𝑋), namely the closure graph of 𝑇 is introduced. The closure graph denoted by Ξ“cΒ whose vertex set is 𝑃(𝑋) in which two distinct vertices 𝐴 and 𝐡 are adjacent if A'∩B'Β βŠ† (A∩B)'.Β In this paper, the closure graph is shown as a simple, connected graph with diameter at most two. Furthermore, the girth of the closure graphΒ Ξ“cof 𝑇 is three if 𝑋 contains more than one point. Also, several graph properties are studied.

Full Text:


DOI: http://dx.doi.org/10.19184/ijc.2023.7.1.5


A. Erfanian and B. Tolue, Conjugate graphs of finite groups, Discrete Mathematics, Algorithms and Applications, 4(2) (2012), 1250035.

H.M.M. Salih and S.M.S. Omer, Structure of intersection graphs, Indonesian Journal of Combinatorics, 5(2) (2021), 102--109.

H.M.M. Salih, A.A. Jund, Prime ideal graphs of commutative rings, Indonesian Journal of Combinatorics, 6(1) (2022) 42--49.

H.M.M. Salih, Prime ideal graphs of commutative rings, Indonesian Journal of Combinatorics, 6(2) (2022) 97--104.

S.-M. Jung, Interiors and closures of sets and applications. Int. J. Pure Math, 3 (2019) 41-45.

S. Akbari and A. Mohammadian, On zero-divisor graphs of finite rings, Journal of Algebra, 314(1) (2007), 168--184.

S. Akbari and A. Mohammadian, Zero-divisor graphs of non-commutative rings, Journal of Algebra, 296(2) (2006), 462--479.

R.J. Wilson, Introduction to graph theory, (Pearson Education India, 1979).

M. Ye and T. Wu, Co-maximal ideal graphs of commutative rings, Journal of algebra and its applications, 11(6), (2012) 1250114.


  • There are currently no refbacks.

ISSN:Β 2541-2205

Creative Commons License
This work is licensed under aΒ Creative Commons Attribution-ShareAlike 4.0 International License.

View IJC Stats